# SDR VNAA20250320025

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: GC21200453
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00208950 SN: 00795 DISCREPANCY:UPON INSTALLATION OF WINDOW POST, SIDE POST LOWER, AFT FITTING PN: GC212-0045-3 FOUND TO BE GOUGED IN MULTIPLE LAVATIONS AND REQUIRES REPLACEMENT DUE TO NO ALLOWABLE LIMITS IN THIS AREA. CORRECTIVE ACTION: LOCATED, DRILLED, AND DEBURRED SIDE POST LOWER, AFT FITTING PN: GC212-0045-3 IAW CRJ700 SRM 51-40-11-001-001-A01 INSTALLED SIDE POST LOWER, AFT FITTING PN: GC212-0045-3 IAW CRJ700 SRM 51-42-21-001-0014-A01
